# SDR USAA2010010890049

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 27,837 hours, 9,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 727 - DEN - EEL - SEAT 29C EMERGENCY LIGHT LENS IS MISSING.  MAINTENANCE INSTALLED LENS AS REQUIRED.
